# SDR SWIA2019091846324

- Difficulty date: August 1, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 38,384 hours, 32,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE CRACKED AT LBL 32 FS 484.0 MARKED. (C-CHECK) RO: 09/14/19  REMOVED AND REPLACED CRACKED ANGLE WITH FABRICATED NEW ONE IAW REO. LEAK CHECK GOOD.
